# SDR 95ZZZW279

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Fs 1010
- Part time: 32,254 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, AFT CARGO AREA OF SURFACE CORROSION IN STR 29R CHANNEL AND ON STR SPLICE APPROX 6 INCHES AFT OF FS 1010 FRAME.  REMOVED FASTENERS AND FABRICATED SPLICE PLATE.  REPLACED SPLICE AS PER SRM 51-10-1 PAR 4.  INSTALLED FASTENERS PER SRM 51-30-2.  TOTAL CYCLES 29577.
